# SDR DALA2024051305135

- Difficulty date: May 12, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,151 hours, 40,163 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

SHIP 9542 -HYD/DE- LOSS OF RIGHT HYDRAULIC SYSTEM ON APPROACH REQUIRING A MANUAL GEAR EXTENSION. CORRECTIVE ACTION: MAINTENANCE DETERMINED THAT THE HYDRAULIC REVERSABLE PUMP (PTU) WAS LEAKING INTERNALLY AND REPLACED IT ALONG WITH THE RIGHT SYSTEM RESERVOIR. (LP #5549470)
